# SDR DALA2017063005103

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 23,981 hours, 10,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE R2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE R & R BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
